# SDR CALA2019121302201

- Difficulty date: December 12, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N37287
- Make and model: Boeing 737824
- Aircraft serial: 31636
- Aircraft time: 51,792 hours, 18,330 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141A62621
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INNER SKIN CRACKED AT UPPER TORQUE TUBE CAVITY (N/R 99859914) ACCOMPLISHED REPAIR ON FORWARD ENTRY DOOR INNER SKIN AS PER EC/RA NO. 5241-01066. ADD EMP:V926207
